# SDR 2000UALA00359

- Difficulty date: August 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 24,385 hours, 15,481 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 1 CONSTANT SPEED DRIVE FAILURE.  *S/D*  REPLACED NR 1 CONSTANT SPEED DRIVE.
